# SDR ASAA2014080108729

- Difficulty date: August 1, 2014
- Submitted: August 5, 2014
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 26,424 hours, 7,973 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCKED UP ON GROUND DURING POWER TRANSFER FROM GROUND TO APU.  ACFT GROUNDED.  ACCOMPLISHED SATCOM PROMT RESTORE PROCEDURE IAW QRH.  OPS NORMAL.
